A Green's function for $\theta$-incomplete polynomials

Volume 90 / 2007

Joe Callaghan Annales Polonici Mathematici 90 (2007), 21-35 MSC: Primary 32U35. DOI: 10.4064/ap90-1-2


Let $K$ be any subset of $ \mathbb C^N $. We define a pluricomplex Green's function $V_{K,\theta} $ for $ \theta $-incomplete polynomials. We establish properties of $V_{K,\theta} $ analogous to those of the weighted pluricomplex Green's function. When $K$ is a regular compact subset of $ \mathbb R^N $, we show that every continuous function that can be approximated uniformly on $K$ by $\theta$-incomplete polynomials, must vanish on $ K \setminus {\rm supp}\,(dd^{c} V_{K,\theta})^N $. We prove a version of Siciak's theorem and a comparison theorem for $ \theta $-incomplete polynomials. We compute $ {\rm supp}\,(dd^{c} V_{K,\theta})^N $ when $K$ is a compact section.


  • Joe CallaghanDepartment of Mathematics
    University of Toronto
    Toronto, Ontario
    M5S 2E4, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image